MathSciNet Relay Station
MathSciNet bibliographic data
MR2532726 35Q53 (47J15)
Rui, Weiguo; He, Bin; Xie, Shaolong; Long, Yao Application of the integral bifurcation method for solving modified Camassa-Holm and Degasperis-Procesi equations. Nonlinear Anal. 71 (2009), no. 7-8, 3459–3470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement